Regarding the brown discharge, yes sometimes at the end of your period you can have brown, it's old blood, so it's just the last of what was in there coming out. I was on the pill, and I had some spotting mid way through cycle when I was on it. I think that's what they call breakthrough bleeding and IS one of the side effects listed on most birth control pills. If it continues for much longer or gets heavy again check with the nurse at your doctor's office and if need be make an appt. to go in. God bless and let us know what happens!
I had breakthrough bleeding when I turned 18 on bcp. I had tried 3 other types of pills and I still had bb. I went to a specialist and she said each bcp type has a different strength of progesterone and estrogen. If I remember right, if the level of progesterone isn't strong enough for your body, you won't stop bleeding (or maybe it's estrogen....). Anyway, go to the gyn. and have them play around with the different kids of bcp until they get it right. It may take a couple of tries, but you'll eventually find the right one. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.